MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80075
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One zyno customer service employee followed up with the user over the phone.The user reported that when he primed any of the carefusion primary set, it leaked at the luer lock.The zyno employee explained that sometimes during priming, fluid can be stored in the luer lock if the luer lock cover is on.The zyno employee advised the user that the luer lock cover could be taken off before priming the set in the future.Alternatively, the user can leave the cover on, and when he primes the carefusion set, he should pay attention to the luer lock and stop priming when he sees that the set is fully primed.The user also reported that when he closed the roller clamp on the secondary set, it doesn't stop the fluid and caused a leak.The zyno employee asked the user to send any fields set that are available back to zyno to initiate the evaluation, but was informed that no sets were saved.The user was advised to contact zyno's territory manager if future issue arise and save the samples for evaluation.The model number reported by the customer was b2-80075 with lot # 1053035ks.As zyno medical does not carry a product with model number b2-80075 and the model number associated with lot # 1053035ks should be a2-80075, this mdr is filed towards the iv set with the model number of a2-80075 and the correction has been made.
 
Event or Problem Description
The user reported that they were "having an issue with the tubing sets leaking even though they are clamped" and "they are leaking before getting to the pumps".He also reported that "this is happening with all three sets that we use" and he has "closed all clamps on the primary lines and it still leaks".No patients were involved and various medications were used.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6329912
Report Number3006575795-2017-00040
Device Sequence Number474812
Product Code FPA
UDI-Device Identifier00814371020136
UDI-Public00814371020136
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80075
Device Lot Number1053035KS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1